07-16-2005, 02:39 PM #1New Member
- Join Date
- Jul 2005
Help. Question about heartburn and insomnia.
I am taking omnadren 250 I am doing only 250 mgs a week as of now. the first 2 weeks i was fine now I feel as though I cannot sleep at night and i have been getting bad heartburn. I went to the doctor and he gave me prescription heartburn meds. The question is can all this be from the omnadren. I am a teacher and have the summer off so my sleeping schedule is not exactly great and I ate some spicy foods the other night... and as you can see I am a bit of a worrier. I try to go to sleep at night and it seems as the the minute i start to fall asleep I get this anxious feeling and have to get up. what should I do.
07-16-2005, 03:19 PM #2
i have similar problems but i got way too many variables to consider (irregular sleep, drugs, sporaddic training, diet), but my doc got me on protonix (and i havn't had heartburn since), as far as insomnia, maybe ask for some ambien or that new one that is narcotic free (anyone..?), just to get you normal for a day or two and then try to maintain that sleep pattern, there are lots of books on insomnia maybe check one of those out gives lots of reccomendations for better sleep, e.g. - no food before, no alcohol before, no TV before, dont read in bed--simply use bed for whats it is intended--sleep...i also read an interesting article the other day about cell phones and insomnia in which participants did or did not use cells phones before bed and the research concluded that in some people cell phones cause increased brain activity/stimulation causing insomnia, so maybe avoid cell phone for at least an hour before bed? just some suggestions, best of luck
07-16-2005, 03:52 PM #3Junior Member
Originally Posted by djdjdjddjon
- Join Date
- Jul 2005
07-16-2005, 03:55 PM #4
i get heartburn and insomina with tren ,i just stick it well i take heartburn tabs but sometimes everything is like eating nails.
i take sleeping tabs too but sometimes make you feel tired next day,yes it must be the gear that is doing it.
07-16-2005, 04:04 PM #5
my dbol kickstart gave me heartburn, and i cldn't get a good nites sleep for sh!t... as soon as the 4 weeks was over and i was off the dbol, heartburn went away and i sleep thru the nite now, except for the occasional trip to the bowl...
07-16-2005, 04:34 PM #6
my heartburn stopped when i stopped eating right before bed.. as for the insomnia, i take sleeping pills, but i still wake up every three hours..
07-16-2005, 04:36 PM #7
07-16-2005, 07:14 PM #8
For sleeping, 1.5mg o 3mg Melatonin, its OTC natural supplement, will restore your natural sleep/wake cycle, take it 1 hr before sleeping
For heartburn I highly recommend Prevacid or Protonix... after prevacid its been real rare situations since I got heartburn... drinking several cups of water also helps in the moment - take it before you eat
and cut the spicy shit!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)